Please use this identifier to cite or link to this item: http://ena.lp.edu.ua:8080/handle/ntb/14549
Title: Research of cyclic properties of permutations, realized with the simplest regular OCCM
Authors: Ianovska, Olena
Bibliographic description (Ukraine): Ianovska O. Research of cyclic properties of permutations, realized with the simplest regular OCCM / Olena Ianovska // Сучасні проблеми радіоелектроніки, телекомунікацій, комп'ютерної інженерії : матеріали ХІ Міжнародної конференції TCSET2012, присвяченої 60-річчю заснування радіотехнічного факультету у Львівській політехніці, 21-24 лютого 2012 року, Львів, Славське, Україна / Національний університет «Львівська політехніка». – Львів : Видавництво Львівської політехніки, 2012. – С. 354–355. – Bibliography: 2 titles.
Issue Date: 2012
Publisher: Видавництво Львівської політехніки
Keywords: permutations
logical network
regular structure
cyclic properties
application examples
Abstract: The paper is devoted to experimenrtal determination of regularities of cyclic paths of complete and incomplete permutations, realized by means of the simplest regular OCCM. The paper is based on results obtained before and it specifies them.
URI: http://ena.lp.edu.ua:8080/handle/ntb/14549
Content type: Article
Appears in Collections:Сучасні проблеми радіоелектроніки, телекомунікацій, комп'ютерної інженерії (TCSET’2012). – 2012 р.

Files in This Item:
File Description SizeFormat 
240.pdf103,01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.